# SDR CA110930015

- Difficulty date: September 30, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 19,957 hours
- Engine: Cfmint CFM567B27
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Sheared
- Location: Wheel
- Component: Wheel
- Component part number: 26123111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PREDEPARTURE SERVICE CHECK, LINE MX NOTICED 5 CONSECUTIVE TIE BOLTS SHEARED OFF OF THE NR 2 MAIN WHEEL ASSY.  THE FAILED WHEEL WAS REPLACED WITHOUT INCIDENT.  MORE INFORMATION TO COME ONCE THE INVESTIGATION IS COMPLETED.
